# SDR AALA981246

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 15L CRACKED JUST AFT OF ICE LIGHT.  REPAIRED PER SRM 53-10-3 FIG 5.  FINISHED INSTALLING FASTENERS.  TST:  68,331.  CYCLES:  45,099.  (X)
